# SDR EE4Y1012006

- Difficulty date: December 27, 2010
- Submitted: December 27, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3CLADSHEET
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EE4Y) EXTERNAL FUSELAGE SKIN AT AFT TOILET SERVICE PANEL CUTOUT YSTA 1311, BETWEEN LONG 21L AND 22L, SKIN CORRODED.
